# SDR HALA2009021100045

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 12,077 hours, 29,645 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Position Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKEOFF ELEV SPLIT ANNUNCIATED, RETURN TO GND.  RE-ADJUSTED ELEVATOR POSITION SENSOR PER AMM 27-34-01.  OPS CHECKED OK.  CLEAR MIC SHEET.  PLACARD REMOVED.
